# SDR C2XA10IA292

- Difficulty date: November 11, 2010
- Submitted: November 16, 2010
- Operation: Air carrier
- Aircraft: N14937
- Make and model: Emb EMB-145EP
- Aircraft serial: 145026
- Aircraft time: 26,435 hours, 26,053 cycles
- System (JASC): 2611 · Smoke Detection
- Part: Smoke Detector
- Condition: Malfunctioned
- Location: Cargo Bay
- Stage of operation: IN
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

IAH - DURING PREFLIGHT INSPECTION THE CREW REPORTED A BAGGAGE SMOKE WARNING.  THE CREW VERIFIED NO SMOKE, AND MAINTENANCE INSPECTED THE AIRCRAFT AND RESET THE BAGGAGE SMOKE DETECTOR SYSTEM, OPERATIONALLY TESTED WITH NO DEFECTS, AND THE AIRCRAFT WAS APPROVED FOR RETURN TO SERVICE.
